# SDR 2003F00364

- Difficulty date: May 15, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619002
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

FRL - FLT 6570 - SAN-TUS, RETURNED TO FIELD DUE TO LOSS OF NR 2 ENGINE EDP HYD PRESSURE.  MAINTEANCE PERFORMED MAINTENANCE ACTION FOR MEL 29-11-01 AND RETURNED A/C TO SERVICE.  MAINTENANCE REPLACED THE PUMP.  (M)
